Probably pepto but frankly none of that stuff ever helped my anxiety nausa. Once I got on me meds it did go away. Also laying in bed on my back helped me. However as we all know by how our bodies accept different meds- we are all different. See also: https://www.drugs.com/mtm/pepto-bismol.html
Be careful with pepto. If you have any type of heart problem or take medications which can't be with magnesium supplements, try the tums. If you have an ulcer or any rectal bleeding do not take it at all as it blackens the stool,and you may not see inner bleeding. Don't take daily. Since nausea can really be a sign of other problems, talk with your doctor. And see if something else is needed. There are very good anti nausea meds out there.,they do,help with this condition.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Pepto-Bismol - If Pepto coats the stomach against acid, would it also inhibit the absorption of meds
Posted 30 Sep 2010 • 1 answer
Posted 23 Jan 2013 • 4 answers
Posted 11 Mar 2013 • 5 answers
Posted 19 Feb 2016 • 1 answer
Posted 28 Oct 2017 • 3 answers